A new look at means on topological spacesReport as inadecuate




A new look at means on topological spaces - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 20 1997, Issue 4, Pages 617-620



Department of Mathematics, University of Central Florida, Orlando 32816-1364, FL, USA

Department of Mathematical Sciences, SUNY, Binghamton 13902-6000, NY, USA

Received 5 June 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We use methods of algebraic topology to study when a connected topological spaceadmits an n-mean map.





Author: Peter Hilton

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents